# SDR AALA201904309020

- Difficulty date: April 29, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 54,769 hours, 22,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65528545
- Condition: Defective
- Location: L4 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS 4L DOOR EXTREMELY HARD TO OPEN AND CLOSE. APPEARS OUT OF ALIGNMENT AS GIRT BAR COVER CATCHES ON THE FLOOR WHEN CLOSING. MAINTENANCE REPLACED THE LT AFT DOOR GUIDE ARM IAW AMM 52-13-21. OPS CHECK GOOD.
